| Catalog Number |
PTAX4-14-170-4-12 |
| Health Effect - Clinical Code |
No Known Impact Or Consequence To Patient (2692)
| Date of Event |
10/20/2015
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
This mdr is being filed after the associated complaint was reviewed under remediation protocol (b)(4), complaint/mdr retrospective review and remediation and reassessed as reportable.Additional complaint investigation and record remediation was not performed.
Event or Problem Description
The complainant reported that the advance 14 lp low profile balloon catheter was advanced from the right "ba" for a stenosed lesion in the cfa (common femoral artery) to perform a "poba".It was difficult to reach the lesion due to severe calcification in the iliac artery.The user then attempted to inflate the balloon as it was passed through the lesion, but the balloon ruptured longitudinally at approximately 4 atm (atmospheres).The device was replaced with another balloon and the procedure was completed without any problems.There were no reported serious injuries to the patient as a result of the product problem.